Facebook Pixel

I had sex on July 26th, the day after my period ended/or the day it ended. Took Plan B,3 days later, I bled LIKE a period. Now My period is 4 days late? What should I do?

By August 24, 2010 - 6:21am
Rate This

Add a Comment1 Comments


If you read the scads of questions we've had on Plan B, or the Plan B insert or website, you will see that this is not uncommon at all. http://tiny.cc/9lrro

The Plan B website states that it can affect your period for several months. If you have further concerns you should probably check in with your health care provider. Good luck.

August 25, 2010 - 6:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!